I have been experiencing a fluttering movement lately in my stomach. I have the mirena (levonorgestrel) IUD so my periods arent on time ever. Any chance of pregnancy?

Unlikely. The Mirena (levonorgestrel) is over 99.5% effective. So it's not impossible, just really unlikely, that you could have conceived. And if you are feeling a baby moving in there, you'd have to be more than 4 months along, and that would be surprising. However impossible it is, you can always take a pregnancy test to put your mind at ease!

Related Questions

I haven't had any periods for 4 months after 2nd month of mirena (levonorgestrel) iud. I do pregnancy test every months and it's negative, but I have all the symptoms?

Common. It is very common that you don't have periods while using a Mirena (levonorgestrel) for birth control. They suggest that you can check the string on your cervix every month to make sure it is still in place. However, in practice, i don't think this advice is followed very often. Read more...

I had my mirena (levonorgestrel) IUD removed january 22 2014 I got my period on the 24 it lasted 4 days then I got my period again on february 8 2014 neg pregnancy?

Mirena (levonorgestrel) It may take a few cycles for your period to get back to normal after stopping birth control. See your doctor if this continues to be a problem. Use alternate forms of birth control if you don't wish to become pregnant. Take care! Read more...